# SDR AALA200820102

- Difficulty date: December 10, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 45,862 hours, 12,688 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 65B5783942
- Condition: Corroded
- Location: Zone 100
- Part time: 45,862 hours, 12,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY MOUNT FITTING CORRODED, REPLACED MOUNT FITTING IAW SRM 51-10-02.
